General Diet Plans and Questions - gain related to diet pill???




View Full Version : gain related to diet pill???


whos that girl
01-23-2013, 02:36 PM
Hello everyone :) so I have been sticking with this "diet" faithfully since the beginning of the year..no cheating nothing! I am fully committed and determined..I have been losing weight every week, but thought I would also try adding slim quick caffeine free into the mix(last week)..Ive been taking the pill as per the instructions..ive had no side effects..BUT when I weighed myself this morning like I do every Wednesday...not only did I not loose anything..I gained a pound!!! ughhh...I dont know if the pill is to blame?? is it possible its making me retain water??..my monthly cycle was last week so I dont think the gain is related to that...I dont know if I should just stop the pills all together..or stick them out another week until next Wednesday weigh in :^: I guess I should have stuck with the saying- if its not broke dont fix it lol

ps. on a side not..my water intake has remained the same as well as my diet plan I was following...I didnt change anything other than add the pills into the mix...I know its only a one pound gain...but still lol


out from under
01-23-2013, 02:45 PM
Fluctuations on the scale are very common and nothing to think twice about.

I'd suggest you stop taking the pills though - they don't help and are just added chemicals to your body.